MAUDE Adverse Event Report: TORNIER INC PERFORM 55% INSERT VE SZ1/2 36 MM +0; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER + ADDITIVE, CEMENTED

TORNIER INC PERFORM 55% INSERT VE SZ1/2 36 MM +0; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER + ADDITIVE, CEMENTED
Catalog Number DWS3360
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Nonunion/Delayed-union Bone Fracture (2369)
Date of Event 04/02/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Subject: (b)(6).Perform fracture study.Tuberosity migration (post-operative complication).Per pi review of xr on (b)(6) 2025 "there was thinning of the tuberosity with some slight posterior displacement".
 
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed.A review of the device history is not possible because the lot number was not communicated.Should additional information become available, it will be provided in a supplemental report.
 
Event or Problem Description
Subject: (b)(6).Perform fracture study.Tuberosity migration (post-operative complication).Per pi review of xr on (b)(6).2025 "there was thinning of the tuberosity with some slight posterior displacement".
 
Additional Manufacturer Narrative
Device was not returned for evaluation, but the reported event could be confirmed with provided x-rays.A device inspection was not possible since the affected device was implanted.Since x-rays were provided, the opinion of a medical expert was sought and stated as follows: the event of greater tuberosity (thin and fragmented) migration is confirmed by the x-ray.This type of adverse event is inherent to the character of displaced proximal humeral fractures, bone fragments can lose their vascularity during the trauma, jeopardizing/slowing down fracture healing.Eventually if they do not heal timely, the pull of rotator cuff tendons will pull the fragment away from the implant.Please note that the suture fixation of the greater tuberosity to the stem may vary amongst surgeon depending on several factors (patient and/or surgeon related).There are no signs of any form of device related failure.Based on investigation, the root cause was attributed to patient-related factors.The suture fixation of the greater tuberosity to the stem may vary amongst surgeons depending on several factors.A review of the device history was not possible because the lot number was not communicated.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.Indications of material, manufacturing, or design related problems were unable to be identified as the lot number was not communicated.If any additional information is provided, the investigation will be reassessed.

Brand Name
PERFORM 55% INSERT VE SZ1/2 36 MM +0
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER + ADDITIVE, CEMENTED
Manufacturer (Section D)
TORNIER INC
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer (Section G)
TORNIER INC
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key23602966
Report Number0001649390-2025-00839
Device Sequence Number9259240
Product Code PAO
UDI-Device Identifier00846832078172
UDI-Public00846832078172
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K201315
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberDWS3360
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/21/2025
Supplement Date Received by Manufacturer01/06/2026
Initial Report FDA Received Date11/20/2025
Supplement Report FDA Received Date02/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age69 YR
Patient SexFemale
Patient Weight51 KG